Katalog GES



Gumin, Heinz; Hermes, Hans: Die Soundness des Prädikatenkalküls auf der Basis der Quineschen Reglen. / Asser, Günter

1st Person: Asser, Günter
Additional Persons: Gumin, Heinz rezensierte person; Hermes, Hans rezensierte person
Source: in The journal of symbolic logic Vol. 30, No. 3 (1965), p. 386-387
More Articles
Type of Publication: Article
Language: English
Published: 1965
Keywords: book-review
Online: Volltext
Volltext
  Search for full text

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links

Orientation